Alert archive / Massachusetts / Frost Advisories in 2015
Frost Advisory 2, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this frost advisory at May 13, 2015, 3:14 AM EDT for 8 counties in Massachusetts. It took effect at May 14, 2015, 2:00 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- May 13, 2015, 3:14 AM EDT (07:14 UTC)
- In effect from
- May 14, 2015, 2:00 AM EDT
- Expired
- May 14, 2015, 7:00 AM EDT
- In force
- 5 hr
- Issued by
- NWS Boston/Norton, MA
Counties Bristol County, MA, Franklin County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Norfolk County, MA, Plymouth County, MA, Worcester County, MA
The radar
The Boston radar (KBOX), 61 km from the middle of the area, began a volume at 07:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Chatham, MA (KCHH), launched 00:00Z, 7.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -243 J/kg
- Mixed-layer LCL
- 1285 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
034 WWUS71 KBOX 130714 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 314 AM EDT WED MAY 13 2015 MAZ002>004-008-010-131600- /O.NEW.KBOX.FR.Y.0002.150514T0600Z-150514T1100Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- WESTERN HAMPSHIRE MA-EASTERN HAMPSHIRE MA- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... BARRE...FITCHBURG...CHESTERFIELD...AMHERST...NORTHAMPTON 314 AM EDT WED MAY 13 2015 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT THURSDAY. * LOCATION...NORTH CENTRAL AND WESTERN MASSACHUSETTS. * TEMPERATURES...IN THE MID 30S. * TIMING...LATE TONIGHT. * IMPACTS...AREAS OF FROST MAY DAMAGE TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
4 follow-up statements
599 WWUS71 KBOX 131401 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1001 AM EDT WED MAY 13 2015 MAZ002>004-008-010-132215- /O.CON.KBOX.FR.Y.0002.150514T0600Z-150514T1100Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- WESTERN HAMPSHIRE MA-EASTERN HAMPSHIRE MA- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... BARRE...FITCHBURG...CHESTERFIELD...AMHERST...NORTHAMPTON 1001 AM EDT WED MAY 13 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT THURSDAY... * LOCATION...NORTH CENTRAL AND WESTERN MASSACHUSETTS. * TEMPERATURES...IN THE MID 30S. * TIMING...LATE TONIGHT. * IMPACTS...AREAS OF FROST MAY DAMAGE TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
276 WWUS71 KBOX 131958 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 358 PM EDT WED MAY 13 2015 MAZ005-011-013-017-018-026-140400- /O.EXA.KBOX.FR.Y.0002.150514T0600Z-150514T1100Z/ CENTRAL MIDDLESEX MA-EASTERN HAMPDEN MA-WESTERN NORFOLK MA- NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA- INCLUDING THE CITIES OF...FRAMINGHAM...LOWELL...SPRINGFIELD... FOXBORO...NORWOOD...TAUNTON...BROCKTON...AYER 358 PM EDT WED MAY 13 2015 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT THURSDAY. * LOCATION...EASTERN HAMDEN COUNTY...AS WELL AS PORTIONS OF METRO- WEST METRO-WEST AND THE I-495 CORRIDOR IN MASSACHUSETTS. PARTICULARLY OUTSIDE OF URBAN CENTERS. * TEMPERATURES...IN THE MID 30S. * TIMING...LATE TONIGHT INTO TOMORROW MORNING. * IMPACTS...AREAS OF FROST MAY DAMAGE TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ MAZ002>004-008-010-140400- /O.CON.KBOX.FR.Y.0002.150514T0600Z-150514T1100Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- WESTERN HAMPSHIRE MA-EASTERN HAMPSHIRE MA- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... BARRE...FITCHBURG...CHESTERFIELD...AMHERST...NORTHAMPTON 358 PM EDT WED MAY 13 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 7 AM EDT THURSDAY... * LOCATION...NORTH CENTRAL AND WESTERN MASSACHUSETTS. * TEMPERATURES...IN THE MID 30S. * TIMING...LATE TONIGHT INTO TOMORROW MORNING. * IMPACTS...AREAS OF FROST MAY DAMAGE TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
125 WWUS71 KBOX 140701 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 301 AM EDT THU MAY 14 2015 MAZ002>005-008-010-011-013-017-018-026-141100- /O.CON.KBOX.FR.Y.0002.000000T0000Z-150514T1100Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-NORTHERN WORCESTER MA- CENTRAL MIDDLESEX MA-WESTERN HAMPSHIRE MA-EASTERN HAMPSHIRE MA- EASTERN HAMPDEN MA-WESTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-NORTHERN MIDDLESEX MA- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... BARRE...FITCHBURG...FRAMINGHAM...LOWELL...CHESTERFIELD... AMHERST...NORTHAMPTON...SPRINGFIELD...FOXBORO...NORWOOD... TAUNTON...BROCKTON...AYER 301 AM EDT THU MAY 14 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... * LOCATION...NORTH CENTRAL AND WESTERN MASSACHUSETTS...AS WELL AS PORTIONS OF METRO-WEST AND THE I-495 CORRIDOR IN EASTERN MASSACHUSETTS...PARTICULARLY OUTSIDE OF URBAN CENTERS. * TEMPERATURES...IN THE MID 30S. * TIMING...EARLY THIS MORNING. * IMPACTS...AREAS OF FROST MAY DAMAGE TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
605 WWUS71 KBOX 141102 NPWBOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 702 AM EDT THU MAY 14 2015 MAZ002-003-008-010-141915- /O.EXP.KBOX.FR.Y.0002.000000T0000Z-150514T1100Z/ /O.NEW.KBOX.FR.Y.0003.150515T0600Z-150515T1100Z/ WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA- EASTERN HAMPSHIRE MA- INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE... CHESTERFIELD...AMHERST...NORTHAMPTON 702 AM EDT THU MAY 14 2015 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM EDT FRIDAY. * LOCATION...NORTHWESTERN MASSACHUSETTS. * TEMPERATURES...IN THE MID 30S. * TIMING...EARLY FRIDAY MORNING. * IMPACTS...AREAS OF FROST MAY DAMAGE TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ MAZ004-005-011-013-017-018-026-141215- /O.EXP.KBOX.FR.Y.0002.000000T0000Z-150514T1100Z/ NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-EASTERN HAMPDEN MA- WESTERN NORFOLK MA-NORTHERN BRISTOL MA-WESTERN PLYMOUTH MA- NORTHERN MIDDLESEX MA- INCLUDING THE CITIES OF...BARRE...FITCHBURG...FRAMINGHAM... LOWELL...SPRINGFIELD...FOXBORO...NORWOOD...TAUNTON...BROCKTON... AYER 702 AM EDT THU MAY 14 2015 ...FROST ADVISORY HAS EXPIRED... TEMPERATURES HAVE INCREASED TO ABOVE 36 DEGREES THIS MORNING. SO HAVE ALLOWED THE FROST ADVISORY TO EXPIRE. $$ RLG FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at May 13, 1:31 AM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, May 13, 1:31 AM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
131 AM EDT WED MAY 13 2015
.SYNOPSIS...
A COLD FRONT WILL MOVE OFF THE COAST TONIGHT FOLLOWED BY COOLER
AND LESS HUMID CONDITIONS. LARGE HIGH PRESSURE WILL BUILD ACROSS
THE EASTERN U.S. WITH DRIER WEATHER THROUGH THE REMAINDER OF THIS
WEEK. AN APPROACHING WARM FRONT COULD BRING SCATTERED SHOWERS THIS
WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
130 AM UPDATE...
COLD FRONT AT ACK WILL MOVE OFFSHORE WITH ADVECTION OF DRIER AIR
ENDING FOG THREAT. SOME CLOUDS SPILLING INTO WESTERN MA FROM
UPSTATE NY AND VERMONT...OTHERWISE MOSTLY CLEAR SKIES OVERNIGHT.
GUSTY NW WINDS WILL PERSIST WITH MINS UPPER 40S TO MID 50S.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM THURSDAY/...
TONIGHT...
DRY HIGH PRES NEARLY 1030HPA WILL BE NOSING IN FROM THE W. GOOD
AFTERNOON MIXING WILL ALLOW BL TO REACH LIKELY ABOVE H85...WHERE
TEMPS WILL BE DROPPING THROUGH THROUGH TO ABOUT +2C BY THE
AFTERNOON. GIVEN THE HIGHER MIXING...AND FACT THAT GREENUP IS
STILL IN ITS RELATIVELY EARLY STAGES...ITS LIKELY HIGHS WILL
EXCEED CURRENT 2M TEMP SUGGESTIONS OF MID LOW-MID 60S.
THEREFORE...HAVE MAINLY UPPER 60S AND LOW 70S FOR HIGHS TOMORROW.
THE BUILDING HIGH PRES ALSO SUGGESTS DECENT ISALLOBARIC COUPLET SO
IT/S LIKELY WINDS WILL BE A FACTOR...MAINLY 10-15 MPH WITH GUSTS
25-30 MPH LIKELY. THIS WILL MAKE FIRE WEATHER THE PRIMARY CONCERN
GIVEN A RELATIVE LACK OF WIDESPREAD RAINFALL FROM TUE CONVECTION.
SEE THE SECTION BELOW FOR THIS.
TOMORROW NIGHT...
HIGH PRES WILL BE CONTINUALLY NOSING IN ALLOWING THE OVERNIGHT
PRES GRADIENT TO SLACKEN SUBSTANTIALLY. THE LOSS OF DIURNAL
HEATING WITH LITTLE MOISTURE THROUGH THE COLUMN SHOULD ALSO LEAD
TO A CLEAR NIGHT. WITH AFTERNOON MIXING ALLOWING DWPTS TO DROP
BACK INTO THE UPPER 20S AND LOW 30S...WE MAY HAVE TO BE ON THE
LOOKOUT FOR LOCALIZED FROST DEVELOPMENT IN TYPICALLY COOLER
VALLEYS. NOT CONFIDENT ENOUGH FOR HEADLINES AT THIS TIME...BUT
EVEN SOME OF THE WARMER GUIDANCE IS SUGGESTING A FEW PLACES
APPROACH THE MID 30S AT 2M.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
HIGHLIGHTS...
* HIGH PRESSURE BRINGS DRY WEATHER THROUGH THE END OF THIS WEEK
* RAIN POSSIBLE LATE FRI INTO THIS WEEKEND
* ABOVE NORMAL TEMPERATURES CONTINUE INTO EARLY NEXT WEEK
12/12Z GUIDANCE REMAINS IN DECENT AGREEMENT THROUGH THIS PORTION OF
THE FORECAST. THE FIRST HALF OF THE FORECAST PERIOD IS RATHER QUIET
WITH HIGH PRESSURE BUILDING OVER SOUTHERN NEW ENGLAND. AS WE MOVE
INTO THIS WEEKEND...AN UPPER LEVEL RIDGE STARTS BUILDING OVER THE
REGION. A LOW PRESSURE MOVES FROM THE GREAT LAKES...THROUGH NEW
ENGLAND EARLY THIS WEEKEND.
THURSDAY THROUGH FRIDAY...HIGH PRESSURE BUILDS INTO SOUTHERN NEW
ENGLAND...PASSING SOUTH OF THE REGION THURSDAY NIGHT AND FRIDAY.
QUIET WEATHER IS EXPECTED THROUGH THIS PERIOD WITH TEMPERATURES
RETURNING TO ABOVE NORMAL.
FRIDAY NIGHT INTO SATURDAY...RAIN SHOWERS DEVELOP AS A WARM FRONT
APPROACHES FROM THE SOUTH. NOT CERTAIN THIS FRONT WILL MOVE
COMPLETELY THROUGH OUR REGION. AS SUCH...HAVE LOW CONFIDENCE ON THE
AMOUNT OF AVAILABLE INSTABILITY FOR THUNDERSTORMS. WILL JUST KEEP A
MENTION OF SHOWERS IN THE FORECAST AT THIS TIME.
SUNDAY INTO TUESDAY...THIS PORTION OF THE FORECAST WILL LARGELY
DEPEND ON THE AMPLIFICATION OF AN UPPER RIDGE OVER THE EASTERN USA.
THERE COULD BE ISOLATED TO SCATTERED SHOWERS...MAINLY DURING THE
PEAK HEATING HOURS. RAINFALL CHANCES ARE GREATER TUESDAY AS A COLD
FRONT APPROACHES FROM THE WEST.
&&
.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
TODAY...HIGH CONFIDENCE. VFR. BKN CIGS 4-6K FT DEVELOPING. NW
GUSTS TO 25 KT THIS MORNING...GRADUALLY DIMINISHING IN THE
AFTERNOON.
TONIGHT AND WEDNESDAY...HIGH CONFIDENCE. VFR. SEABREEZES LIKELY
WED.
KBOS TAF...HIGH CONFIDENCE.
KBDL TAF...HIGH CONFIDENCE...
OUTLOOK...THURSDAY NIGH THROUGH SUNDAY...
THURSDAY NIGHT THROUGH FRIDAY...HIGH CONFIDENCE. VFR. SEA BREEZES
LIKELY FRIDAY.
FRIDAY NIGHT AND SATURDAY...MODERATE CONFIDENCE. MAINLY VFR. PERIODS
OF MVFR/IFR IN SCATTERED SHOWERS.
SUNDAY...LOW CONFIDENCE. MAINLY VFR. ISOLATED TO SCATTERED MVFR IN
SHOWERS.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM /THROUGH WEDNESDAY NIGHT/...HIGH CONFIDENCE.
TONIGHT AND TOMORROW...
REMNANT SWELLS FROM ANA CONTINUE TO IMPACT MAINLY THE S...AND SE
WATERS...BUT ARE LIKELY TO SPILL INTO THE E WATERS OVERNIGHT. SEAS
WILL GENERALLY RANGE FROM 5-9 FT BUT BEGIN TO DECLINE EARLY IN THE
MORNING AFTER WINDS SHIFT TO THE W. THESE SEAS WILL CONTINUE TO
DECLINE TOMORROW...BUT SUSPECT NEAR SHORE WINDS MAY APPROACH 25 KT
AT TIMES. THEREFORE...HAVE EXTENDED ALL SMALL CRAFT ADVISORIES
THROUGH TOMORROW. ANY REMAINING FOG SHOULD DISSIPATE FINALLY THIS
EVENING.
TOMORROW NIGHT...
WINDS AND SEAS BOTH DIMINISH TOMORROW NIGHT SUCH THAT ANY
REMAINING SMALL CRAFT ADVISORIES CAN BE DROPPED.
OUTLOOK...THURSDAY THROUGH SUNDAY...
THURSDAY THROUGH FRIDAY...HIGH CONFIDENCE. QUIET BOATING WEATHER
EXPECTED AS HIGH PRESSURE BUILDS OVER SOUTHERN NEW ENGLAND.
FRIDAY NIGHT INTO SUNDAY...LOW CONFIDENCE. WHILE CONDITIONS ARE
CURRENTLY EXPECTED TO REMAIN BELOW SMALL CRAFT CRITERIA...WINDS
AND SEAS WILL BE INCREASING AS A WARM FRONT APPROACHES THE WATERS.
5 FOOT SEAS IN PARTICULAR ARE NOT OUT OF THE QUESTION ACROSS THE
OUTER COASTAL WATERS.
&&
.FIRE WEATHER...
TOMORROW...
CONDITIONS RIPE FOR ELEVATED FIRE WEATHER. ONLY CONTINGENT WILL BE
TO MONITOR RAINFALL ACROSS THE EVENING FROM ANY -SHRA/TSRA THAT
DEVELOP ACROSS THE AREA THIS EVENING. HOWEVER...IN SPITE OF ANY
RAINFALL...IT APPEARS RH VALUES WILL DROP TO THE MID 20 PERCENT
RANGE TOMORROW AFTERNOON WHILE W-NW WINDS OF 10-15 MPH WITH GUSTS
25-30 MPH ARE EXPECTED. ACTUALLY TEMPS WILL NOT BE AS WARM AS THE
PREVIOUS FEW DAYS...MAINLY IN THE UPPER 60S AND LOW 70S BY LATE
AFTERNOON...BUT SUNSHINE IS EXPECTED FOR NEARLY ALL DAY. CURRENTLY
A FIRE WEATHER WATCH IS IN PLACE FOR THESE CONDITIONS...AND IT IS
LIKELY THEY WILL BE UPGRADED TO RED FLAG WARNINGS OVERNIGHT.
THURSDAY AND FRIDAY...DRY WEATHER CONDITIONS WILL CONTINUE WITH
MINIMUM RH VALUES DROPPING INTO THE 20 TO 30 PERCENT RANGE. SINCE
HIGH PRESSURE WILL BE OVERHEAD...WINDS WILL BE LIGHT AND
VARIABLE...ALTHOUGH GUSTS COULD REACH 10-15 MPH.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...FIRE WEATHER WATCH FROM NOON EDT TODAY THROUGH THIS AFTERNOON
FOR CTZ002>004.
MA...FIRE WEATHER WATCH FROM NOON EDT TODAY THROUGH THIS AFTERNOON
FOR MAZ002>023-026.
RI...FIRE WEATHER WATCH FROM NOON EDT TODAY THROUGH THIS AFTERNOON
FOR RIZ001>007.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR
ANZ232>235-237-254>256.
SMALL CRAFT ADVISORY FROM 8 AM THIS MORNING TO 5 PM EDT THIS
AFTERNOON FOR ANZ230-231-236-251.
SMALL CRAFT ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR ANZ250.
&&
SYNOPSIS...BELK/DOODY
NEAR TERM...KJC
SHORT TERM...DOODY
LONG TERM...BELK
AVIATION...BELK/KJC
MARINE...BELK/DOODY
FIRE WEATHER...Hazardous weather outlook, May 12, 8:11 PM EDT, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 811 PM EDT TUE MAY 12 2015 CTZ002>004-MAZ002>023-026-RIZ001>007-140015- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NORTHERN MIDDLESEX MA- NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI- EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI- 811 PM EDT TUE MAY 12 2015 ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL OF MASSACHUSETTS EXCEPT FOR BERKSHIRE AND NANTUCKET COUNTIES...AND ALL OF RHODE ISLAND EXCEPT FOR BLOCK ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ024-140015- NANTUCKET MA- 811 PM EDT TUE MAY 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NANTUCKET. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RIZ008-140015- BLOCK ISLAND RI- 811 PM EDT TUE MAY 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR BLOCK ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>237-250-251-254>256-140015- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND- BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 811 PM EDT TUE MAY 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
The office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 3:20 AM EDT | Red Flag Warning | BOX | Barnstable, Bristol, Dukes, Essex, Franklin, Hampden and 6 more | 15 hr |
Nearby
Frost Advisories in Massachusetts, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.